MathSciNet Relay Station
MathSciNet bibliographic data
MR1164515 45B05 (34K30 47H15)
Guo, Da Jun Extremal solutions of nonlinear Fredholm integral equations in ordered Banach spaces. Northeast. Math. J. 7 (1991), no. 4, 416–423.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement